# SDR 98ZZZX2244

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Deflated
- Location: Mlg Nr 9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PARKED AT GATE, NR 9 WHEEL LOST PRESSURE SUDDENLY.  SUSPECT CAUSE - FUSIBLE PLUG FAILED AND BRAKE OVERHEATED.
